Alert archive / Michigan / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 33, NWS Gaylord, MI

August 29, 2022Arenac County, Gladwin County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 29, 2022, 4:05 PM EDT for Arenac County, Gladwin County, Michigan. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2022, 4:05 PM EDT (20:05 UTC)
Expired
Aug 29, 2022, 5:15 PM EDT
In force
70 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arenac County, MI, Gladwin County, MI

The radar

The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

378 
WUUS53 KAPX 292005
SVRAPX
MIC011-051-292115-
/O.NEW.KAPX.SV.W.0033.220829T2005Z-220829T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
405 PM EDT Mon Aug 29 2022

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Arenac County in northern Michigan...
  Gladwin County in northern Michigan...

* Until 515 PM EDT.

* At 405 PM EDT, severe thunderstorms were located along a line
  extending from Houghton Lake to near Clare to 8 miles northeast of
  Edmore, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Alger, Gladwin, Standish, Au Gres, Sterling, Maple Ridge,
  Beaverton, Omer, Twining, Turner, Hockaday, Rhodes, Skeels,
  Winegars and Wooden Shoe Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4415 8461 4416 8357 4406 8359 4403 8343
      4405 8365 4402 8369 4399 8368 4400 8374
      4399 8374 4398 8380 4400 8383 4391 8391
      4391 8404 4400 8405 4400 8417 4383 8417
      4382 8460
TIME...MOT...LOC 2005Z 275DEG 40KT 4429 8474 4376 8479 4348 8490 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FEF
3 follow-up statements
112 
WWUS53 KAPX 292029
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
429 PM EDT Mon Aug 29 2022

MIC011-051-292115-
/O.CON.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
429 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ARENAC AND GLADWIN COUNTIES...

At 428 PM EDT, severe thunderstorms were located along a line
extending from near Hockaday to near Beaverton to near Edenville,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alger, Gladwin, Standish, Au Gres, Sterling, Maple Ridge, Beaverton,
Omer, Twining, Turner, Hockaday, Rhodes, Skeels, Winegars and Wooden
Shoe Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4415 8461 4416 8357 4406 8359 4403 8343
      4405 8365 4402 8369 4399 8368 4400 8374
      4399 8374 4398 8380 4400 8383 4391 8391
      4391 8404 4400 8405 4400 8417 4383 8417
      4382 8460
TIME...MOT...LOC 2028Z 244DEG 39KT 4414 8446 4393 8454 4375 8439 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FEF
856 
WWUS53 KAPX 292054
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
454 PM EDT Mon Aug 29 2022

MIC011-051-292115-
/O.CON.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
454 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ARENAC AND EASTERN GLADWIN COUNTIES...

At 454 PM EDT, severe thunderstorms were located along a line
extending from near Selkirk to near Alger to near Pinconning, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alger, Standish, Au Gres, Sterling, Maple Ridge, Omer, Twining,
Turner, Wooden Shoe Village, Rhodes and Winegars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4415 8439 4416 8357 4406 8359 4403 8343
      4405 8365 4402 8369 4399 8368 4400 8374
      4399 8374 4398 8380 4400 8383 4391 8391
      4391 8404 4400 8405 4400 8417 4383 8417
      4382 8449
TIME...MOT...LOC 2054Z 244DEG 39KT 4426 8409 4406 8417 4388 8402 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FEF
089 
WWUS53 KAPX 292105
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
505 PM EDT Mon Aug 29 2022

MIC011-051-292115-
/O.EXP.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
505 PM EDT Mon Aug 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR ARENAC AND EASTERN GLADWIN
COUNTIES WILL EXPIRE AT 515 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.

LAT...LON 4415 8439 4416 8357 4406 8359 4403 8343
      4405 8365 4402 8369 4399 8368 4400 8374
      4399 8374 4398 8380 4400 8383 4391 8391
      4391 8404 4400 8405 4400 8417 4383 8417
      4382 8449
TIME...MOT...LOC 2105Z 275DEG 40KT 4425 8396 4405 8404 4387 8389 

$$

FEF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:42 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 29, 3:42 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
342 PM EDT Mon Aug 29 2022

.NEAR TERM...(Through Tonight)
Issued at 342 PM EDT Mon Aug 29 2022

...Thunderstorm threat ends from w to e tonight...

High Impact Weather Potential...strong to perhaps severe t-storms
into this evening.

Cold front is just w of ISQ and the northern Lake MI buoy. Ongoing
line of deep convection that rapidly developed this afternoon is
along a pre-frontal trof. This will be the main show, moving
east across the area into early evening. Much of the area has
seen negligible amounts of sun today, but the stratus did thin in
coastal ne lower MI. Rogers City/PZQ is presently 84/72, APN
82/70, OSC 84/70. MlCape values are around 2k over there. There is
potential for intensification as convection nears the ne lower MI
coast, though none of the CAMs actually do this. The other
apparent SVR threat is the present activity in w central lower MI
around Newaygo Co, which will move toward our se zones.

The primary svr threat remains wind. (Freezing levels are quite
high for hail, and deep- and low-level shear are low for a TOR
threat).

The actual cold front will encounter a worked-over and somewhat
drying airmass, and will soon be past peak heating. An isolated
SHRA/TSRA could get kicked up along the actual front, but coverage
should be very limited, and not expecting anything strong/svr.
That isolated coverage lingers near Saginaw Bay for much of the
overnight, while the rest of northern lower dries out and briefly
sees partial clearing. The other spot that precip chances linger
tonight is in eastern upper MI, where a couple of shortwaves
transiting Superior will support a shower threat.

However, very late in the overnight, the incoming cool and
moistening airmass will generate a marginal lake response off of
the warmer waters of Lake MI. Clouds will increase again, and a
chance for light rain showers returns to parts of nw and n central
lower MI just before dawn.

Min temps tonight still on the mild side, upper 50s to mid 60s.

&&

.SHORT TERM...(Tuesday through Thursday)
Issued at 342 PM EDT Mon Aug 29 2022

High Impact Weather Potential: Chance of thunderstorms Tuesday
afternoon.

Chances of showers and thunderstorms through Tuesday behind a
departing cold front associated with an area of low pressure over
Hudson Bay. Forecast soundings have a few hundred J/kg of MLCAPE
with steep lapse rates that may be enough to have some
thunder...especially east of I-75 over northern lower during the
afternoon hours. These showers/any thunder development will wane
after sunset as instability decreases. Some models continue to pump
out a few showers again Wednesday, although dry low-levels should
win that battle...as they always seem to do. Wednesday and Thursday
remain with a dry forecast with high pressure and drier air with
only some patchy dense fog possible across the normally "cool" spots
of northern lower.

Another interesting thing to note...Wednesday night may see some
temperatures in the upper 30s to low 40s across the low-lying areas
of northern lower Michigan. Do we dare start talking about frost
already? Light winds, clear skies, and a colder than normal air
mass...may just do it.

Winds will begin yesterday and veer throughout the day Tuesday and
remain northwesterly throughout much of the period. Winds will be
gusty Tuesday and more so Wednesday, before diminishing in intensity
a bit Thursday as aforementioned high moves overhead.

Temperatures will be in the mid 60s to low 70s, with the colder
temperatures across the eastern upper peninsula and the tip of the
mitt of northern lower Tuesday and Wednesday before moderating a
touch more Thursday...reaching into the mid 70s to low 80s. As
mentioned above...may see some upper 30s to low 40s Wednesday night
over low-lying areas of northern lower Michigan.

&&

.LONG TERM...(Thursday night through Monday)
Issued at 342 PM EDT Mon Aug 29 2022

High Impact Weather Potential...Minimal at this time.

Troughing continues over the northeastern CONUS and pushes east over
the Atlantic by the end of the week. High pressure towards the west
of this will continue to dominate the Great Lakes region during much
of the extended period with the exception of a weak cold front
associated with another area of low pressure near Hudson Bay moves
through during the weekend...bringing a low chance (at this time) of
showers. Temperatures will be warm Friday...reaching into the low to
mid 80s before cooling back down behind the aforementioned cold
front, back into the 70s for the weekend and the beginning of the
next work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 131 PM EDT Mon Aug 29 2022

SHRA/TSRA threat continues until a cold front passes late this
afternoon into this evening. MVFR-IFR cigs will slowly improve
until the front passes, when they improve abruptly. Brief vsby
restrictions possible in SHRA/TSRA this afternoon. Mainly VFR
tonight, but lower cigs will return to the area Tuesday as
cool/moist low level air invades.

Gusty s to sw winds ahead of the cold front, veering w and nw
behind it.

&&

.MARINE...
Issued at 342 PM EDT Mon Aug 29 2022

A cold front crosses the area this evening. Winds veer and weaken
somewhat behind the front, and small craft advisories will be
able to be lowered tonight. W to wnw winds will be somewhat breezy
on Tuesday; perhaps advisory-level conditions on Whitefish Bay
and near Presque Isle Lt.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 11 PM EDT this evening for MIZ025-
     031-095.
LH...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LHZ345.
LM...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ323-341-
     342-344>346.
LS...NONE.
&&

NEAR TERM...JZ
SHORT TERM...TJL
LONG TERM...TJL
AVIATION...JZ
MARINE...JZ
Hazardous weather outlook, Aug 29, 3:55 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
355 PM EDT Mon Aug 29 2022

MIZ016>018-020>036-041-042-086>088-095>099-302000-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
355 PM EDT Mon Aug 29 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

There is a chance for thunderstorms across northern Michigan into
this evening. A few storms could be severe, producing damaging
winds. The best chance for severe storms will be before 7 pm, near
and south of West Branch and Tawas City.

Lake Michigan beaches will see a moderate to high swim risk
today, due to dangerous waves and currents. The highest swim risk
will be on the beaches along US-2 in eastern upper Michigan, and
along Lake Michigan south of Sleeping Bear Dunes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for thunderstorms on Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-302000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
355 PM EDT Mon Aug 29 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

There is a chance for thunderstorms across northern Michigan
into this evening. A few storms could be severe, producing high
wind gusts. The best chance for severe storms will be between 11
am and 7 pm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for thunderstorms on Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

JZ

In the hours before

Local storm report, Aug 29, 10:18 AM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1018 AM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       4 NW NAUBINWAY          46.15N 85.50W
08/29/2022  M2.22 INCH       MACKINAC           MI   COCORAHS

            COCORAHS STATION MI-MC-6 ENGADINE 4.0 NE.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0730 AM     HEAVY RAIN       2 SSW WEST BRANCH       44.25N 84.25W
08/29/2022  M1.92 INCH       OGEMAW             MI   COCORAHS

            COCORAHS STATION MI-OG-6 WEST BRANCH 2.1
            SSW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

1002 AM     HEAVY RAIN       4 S SID TOWN            44.38N 83.60W
08/29/2022  M1.88 INCH       IOSCO              MI   MESONET

            MESONET STATION SCKM4 SILVER CREEK. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0930 AM     HEAVY RAIN       2 N SKEELS              44.12N 84.58W
08/29/2022  M1.65 INCH       GLADWIN            MI   COCORAHS

            COCORAHS STATION MI-GL-4 GLADWIN 10.4 NNW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0800 AM     HEAVY RAIN       1 SSW LUPTON            44.42N 84.02W
08/29/2022  M1.50 INCH       OGEMAW             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LUPM4 LUPTON 1 S. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0900 AM     HEAVY RAIN       6 WNW SID TOWN          44.46N 83.72W
08/29/2022  M1.40 INCH       IOSCO              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HALM4 HALE LOUD DAM.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       5 ESE MIKADO            44.55N 83.32W
08/29/2022  M1.34 INCH       ALCONA             MI   COCORAHS

            COCORAHS STATION MI-AC-3 GREENBUSH 2.5 S.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0730 AM     HEAVY RAIN       2 W SAULT STE. MARIE    46.49N 84.40W
08/29/2022  M1.29 INCH       CHIPPEWA           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SSMM4 SAULT STE.
            MARIE. THE PERIOD OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0730 AM     HEAVY RAIN       2 E SAULT STE. MARIE    46.49N 84.32W
08/29/2022  M1.29 INCH       CHIPPEWA           MI   COCORAHS

            COCORAHS STATION MI-CP-14 SAULT STE. MARIE
            2.2 E. THE PERIOD OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 S GLADWIN             43.98N 84.49W
08/29/2022  M1.25 INCH       GLADWIN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GLAM4 GLADWIN. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0956 AM     HEAVY RAIN       1 SSE KINROSS           46.25N 84.47W
08/29/2022  M1.14 INCH       CHIPPEWA           MI   AWOS

            AWOS STATION KCIU KINROSS - CHIPPEWA COUNTY
            INTERNATIONAL ARPT. THE PERIOD OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

0800 AM     HEAVY RAIN       3 SW OMER               44.01N 83.90W
08/29/2022  M1.12 INCH       ARENAC             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STAM4 STANDISH 4 NE.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0955 AM     HEAVY RAIN       1 S SAULT STE. MARIE    46.47N 84.37W
08/29/2022  M1.10 INCH       CHIPPEWA           MI   AWOS

            AWOS STATION KANJ SAULT STE MARIE -
            MUNICIPAL AIRPORT. THE PERIOD OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       3 WNW FAIRVIEW          44.74N 84.11W
08/29/2022  M1.05 INCH       OSCODA             MI   COCORAHS

            COCORAHS STATION MI-OD-4 MIO 5.6 NNE. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 WSW SAINT IGNACE      45.86N 84.74W
08/29/2022  M1.05 INCH       MACKINAC           MI   COCORAHS

            COCORAHS STATION MI-MC-5 ST. IGNACE 0.6 WSW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       3 W OMENA               45.06N 85.65W
08/29/2022  M1.02 INCH       LEELANAU           MI   COCORAHS

            COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NE LUZERNE            44.64N 84.24W
08/29/2022  M1.01 INCH       OSCODA             MI   COCORAHS

            COCORAHS STATION MI-OD-3 LUZERNE 2.4 NE. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

&&
Local storm report, Aug 29, 12:35 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1235 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HEAVY RAIN       AU GRES                 44.04N 83.69W
08/29/2022  E1.00 INCH       ARENAC             MI   TRAINED SPOTTER

            DELAYED REPORT OF RAINFALL. 1.00 INCHES OF
            RAINFALL OBSERVED IN AU GRES FROM OVERNIGHT.

&&

HAD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:31 PM EDTBeach Hazards StatementAPXBenzie, Mackinac, Manistee24 hr
Aug 28, 10:53 PM EDTSpecial Weather StatementAPXCrawford, Gladwin, Missaukee, Roscommon67 min
Aug 28, 11:53 PM EDTSpecial Weather StatementAPXCrawford, Gladwin, Ogemaw, Oscoda67 min
Aug 29, 12:44 AM EDTSpecial Weather StatementAPXAlcona, Arenac, Iosco61 min
Aug 29, 1:27 AM EDTSpecial Weather StatementAPXArenac, Gladwin, Iosco78 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.